MathSciNet Relay Station
MathSciNet bibliographic data
MR959611 62P20 (62M05)
Lo, Andrew W. Maximum likelihood estimation of generalized Itô processes with discretely sampled data. Econometric Theory 4 (1988), no. 2, 231–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement